# SDR MWEA020137

- Difficulty date: February 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,058 hours, 31,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911500257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER RADOME GUIDE PIN HAS A 1.5 INCH CRACK EMANATING FROM ITS HOLE OUTWARD TO A RIVET.  REPAIRED PER SRM 53-01-00 FIGURE 2 SHEET 3, DOUBLER ON AFT SIDE OF FORMER.
